# SDR IPXA10559445

- Difficulty date: April 14, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N2003488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE WORKING CARD NR 85220 WINGS 5040 FOUND RT INBD MAIN FLAP UPPER SURFACE T/E WEDGE DISBONDED AT DENT 59" OTBD OF INBD END 9" FWD OF T/E.  RT INBD MAIN FLAP T/E WEDGE WAS REPAIRED IAW SRM 51-70-07-0G.
